# SDR AALA20120723011

- Difficulty date: July 23, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 68,650 hours, 35,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 927, JUST BELOW NUMBER 2 SEAT TRACK HAS VERTICAL ANGLE CRACKED.  REMOVED AND REPLACED VERTICAL ANGLE PER AARD 51-00-05-1.
